Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for high globulin and alkaline phophatase levels

I AM ON AKT4 FOR LAST 11 WEEKS AND HAVE TO UNDERTAKE IT FOR ANOTHER 13 WEEKS (TOTAL 24 WEEKS PROGRAMME). AKT-4 IS TAKEN EMPTY STOMATCH. I GOT MY LFT DONE RECENTLY AND THE UNFAVOURABLE RESULTS WERE AS UNDER :
- Globulin 4 (1-3)
- A/G Ratio .95 (1.2-2.0)
- Alkaline Phasphatase 191 (60-170)
Other results in the LFT tests were favourable.
I am taking Pantocid as antacid with AKT-4. Kindly suggest whether the treatment is going in a right direction or not.
-HARI SINGH BISHT (FARIDABAD)
Fri, 30 Mar 2018
Report Abuse
Pulmonologist 's  Response
Hello,

AKT 4 is having rifampicin, ethambutol, pyrazinamide and isoniazid. Amongst these four drugs, rifampicin, isoniazid and pyrazinamide are hepatotoxic (damages liver). Main hepatotoxic effects reflect as raised Bilirubin and Liver enzymes (SGPT and SGOT).

Since, you are these reports are normal, no need to worry for AKT 4 induced hepatitis. Raised alkaline phosphatase (ALP) is seen with obstruction in biliary tract. So, it is better to get done ultrasound examination of abdomen to find out cause for raised ALP.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Kaushal Bhavsar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Akt


Suggest treatment for high globulin and alkaline phophatase levels

Hello, AKT 4 is having rifampicin, ethambutol, pyrazinamide and isoniazid. Amongst these four drugs, rifampicin, isoniazid and pyrazinamide are hepatotoxic (damages liver). Main hepatotoxic effects reflect as raised Bilirubin and Liver enzymes (SGPT and SGOT). Since, you are these reports are normal, no need to worry for AKT 4 induced hepatitis. Raised alkaline phosphatase (ALP) is seen with obstruction in biliary tract. So, it is better to get done ultrasound examination of abdomen to find out cause for raised ALP. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Kaushal Bhavsar